Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Série mathématique")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1147

  • Page / 46

Export

Selection :

  • and

The proximate type and λ-proximate type of an entire Dirichlet series with index-pair (p, q)KASANA, H. S.Journal of mathematical analysis and applications. 1985, Vol 105, Num 2, pp 445-451, issn 0022-247XArticle

Approximation theorems for double orthogonal seriesMŌRICZ, F.Journal of approximation theory. 1984, Vol 42, Num 2, pp 107-137, issn 0021-9045Article

A gap Tauberian theorem for generalised absolute Abel summabilitySARVOTHAMAN, K.Proceedings of the American Mathematical Society. 1983, Vol 89, Num 4, pp 651-656, issn 0002-9939Article

On the Sidon-Telyakovskii integrability class for cosine seriesBRAY, W. O.Journal of mathematical analysis and applications. 1985, Vol 108, Num 1, pp 73-78, issn 0022-247XArticle

Le produit dans les corps de séries transfinies = The product in fields of transfinite seriesPitteloud, Daniel; Ressayre, Jean-Pierre.1998, 62 p.Thesis

S-function seriesLASCOUX, A; PRAGACZ, P.Journal of physics. A, mathematical and general. 1988, Vol 21, Num 22, pp 4105-4114, issn 0305-4470Article

Constructive inverse function theoremsTORRIANI, H. H.letters in mathematical physics. 1987, Vol 13, Num 4, pp 273-281, issn 0377-9017Article

A new method for summation of divergent power seriesARTECA, G. A; FERNANDEZ, F. M; CASTRO, E. A et al.Journal of mathematical physics. 1984, Vol 25, Num 8, pp 2377-2389, issn 0022-2488Article

On a theorem of P.L. UljanovSTANOJEVIC, V. B.Proceedings of the American Mathematical Society. 1984, Vol 90, Num 3, pp 370-372, issn 0002-9939Article

Approach to an irregular time series on the basis of the fractal theoryHIGUCHI, T.Physica. D. 1988, Vol 31, Num 2, pp 277-283, issn 0167-2789Article

Basic hypergeometric series very well-poised in U(n)MILNE, S. C.Journal of mathematical analysis and applications. 1987, Vol 122, Num 1, pp 223-256, issn 0022-247XArticle

Interpolation by a sum of exponential functions when some exponents are preassignedSIDI, A.Journal of mathematical analysis and applications. 1985, Vol 112, Num 1, pp 151-164, issn 0022-247XArticle

Löwner expansionsDE BRANGES, L.Journal of mathematical analysis and applications. 1984, Vol 100, Num 1, pp 323-337, issn 0022-247XArticle

On quadratic transformations of basic seriesAL-SALAM, W. A; VERMA, A.SIAM journal on mathematical analysis. 1984, Vol 15, Num 2, pp 414-421, issn 0036-1410Article

Tests of a method for estimating corrections to scaling from seriesPRIVMAN, V.Journal of physics. A, mathematical and general. 1983, Vol 16, Num 13, pp 3097-3103, issn 0305-4470Article

One-variable q-analogues for Abhyankar's inversion formulaKRATTENTHALER, C.Journal of mathematical analysis and applications. 1989, Vol 140, Num 2, pp 537-553, issn 0022-247XArticle

q-Extensions of Clausen's formula and of the inequalities used by de Branges in his proof of the Bieberbach, Robertson, and Milin conjecturesGASPER, G.SIAM journal on mathematical analysis. 1989, Vol 20, Num 4, pp 1019-1034, issn 0036-1410Article

A class of sums of Gegenbauer functions: twenty-four sums in closed formVAN HAERINGEN, H.Journal of mathematical physics. 1986, Vol 27, Num 4, pp 938-952, issn 0022-2488Article

Absolute Riesz summability of Fourier series. IIDIKSHIT, G. D; REES, C. S.Journal of mathematical analysis and applications. 1984, Vol 102, Num 2, pp 549-565, issn 0022-247XArticle

Analytic properties of arithmetic sums arising in the theory of the classical theta-functionsBERNDT, B. C; GOLDBERG, L. A.SIAM journal on mathematical analysis. 1984, Vol 15, Num 1, pp 143-150, issn 0036-1410Article

Generalised operator reduction formula for multiple hypergeometric series NF(x1,...,xN)NIUKKANEN, A. W.Journal of physics. A, mathematical and general. 1984, Vol 17, Num 14, pp L731-L736, issn 0305-4470Article

Some combinatorial series identitiesSRIVASTAVA, H. M; RAINA, R. K.Mathematical proceedings of the Cambridge Philosophical Society. 1984, Vol 96, pp 9-13, issn 0305-0041, 1Article

Some properties of generalized hypergeometric coefficientsBIEDENHARN, L. C; LOUCK, J. D.Advances in applied mathematics (Print). 1988, Vol 9, Num 4, pp 447-464, issn 0196-8858Article

A new set of polynomial means related to the means of MaclaurinBRENNER, J. L.SIAM journal on mathematical analysis. 1985, Vol 16, Num 6, pp 1309-1316, issn 0036-1410Article

Lagrange inversion in infinitely many variablesBARNABEI, M.Journal of mathematical analysis and applications. 1985, Vol 108, Num 1, pp 198-210, issn 0022-247XArticle

  • Page / 46